Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 290, NWS Atlanta, GA

September 1, 2022Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 1, 2022, 2:40 PM EDT for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2022, 2:40 PM EDT (18:40 UTC)
Expired
Sep 1, 2022, 3:04 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 43 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-557 J/kg
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

923 
WUUS52 KFFC 011840
SVRFFC
GAC167-303-319-011930-
/O.NEW.KFFC.SV.W.0290.220901T1840Z-220901T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
240 PM EDT Thu Sep 1 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Wilkinson County in central Georgia...
  Southwestern Washington County in east central Georgia...
  Northwestern Johnson County in east central Georgia...

* Until 330 PM EDT.

* At 239 PM EDT, a severe thunderstorm was located over Oconee, or 10
  miles southwest of Sandersville, and is nearly stationary.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Tennille, Oconee and Hebron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3288 8308 3300 8298 3297 8285 3290 8277
      3274 8288 3278 8305
TIME...MOT...LOC 1839Z 296DEG 4KT 3289 8294 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
815 
WWUS52 KFFC 011852
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
252 PM EDT Thu Sep 1 2022

GAC167-011901-
/O.CAN.KFFC.SV.W.0290.000000T0000Z-220901T1930Z/
Johnson GA-
252 PM EDT Thu Sep 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JOHNSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

LAT...LON 3288 8308 3300 8298 3297 8285 3290 8279
      3279 8287 3279 8301
TIME...MOT...LOC 1851Z 296DEG 4KT 3288 8292 

$$

GAC303-319-011930-
/O.CON.KFFC.SV.W.0290.000000T0000Z-220901T1930Z/
Wilkinson GA-Washington GA-
252 PM EDT Thu Sep 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EAST CENTRAL WILKINSON AND SOUTHWESTERN WASHINGTON COUNTIES...

At 251 PM EDT, a severe thunderstorm was located over Oconee, or 9
miles southwest of Sandersville, and is nearly stationary.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Tennille, Oconee and Hebron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3288 8308 3300 8298 3297 8285 3290 8279
      3279 8287 3279 8301
TIME...MOT...LOC 1851Z 296DEG 4KT 3288 8292 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
836 
WWUS52 KFFC 011904
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
304 PM EDT Thu Sep 1 2022

GAC303-319-011914-
/O.CAN.KFFC.SV.W.0290.000000T0000Z-220901T1930Z/
Wilkinson GA-Washington GA-
304 PM EDT Thu Sep 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILKINSON AND
SOUTHWESTERN WASHINGTON COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has 
been cancelled. However, heavy rain is still possible with this 
thunderstorm.

LAT...LON 3288 8308 3300 8298 3297 8285 3290 8279
      3279 8287 3279 8301
TIME...MOT...LOC 1900Z 296DEG 4KT 3287 8290 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 1:41 PM EDT, 59 minutes earlier.

Area forecast discussion, Sep 1, 1:41 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
141 PM EDT Thu Sep 1 2022

...Updated for 18Z Aviation Discussion...

.PREV DISCUSSION... /Issued 1153 AM EDT Thu Sep 1 2022/

UPDATE...
Clouds are more scattered across central GA than expected and have
adjusted the hourly and afternoon highs accordingly. Otherwise
the forecast is in good shape. Updated forecasts will be issued
shortly.

PREV DISCUSSION...

SHORT TERM /Today through Friday/... /Issued 349 AM EDT Thu Sep 1
2022/

Mid level low pressure system is situated across far SE
GA/NE FL this morning. To the NW of the low, the drier air is
still across much of northern and western GA, but this will be
changing. At the surface, a weak frontal boundary stretches just
south of the I-85 corridor. South of this boundary, moisture in
the atmos is a bit deeper.

Isold shra have developed across far SE GA this morning, closer to
the mid level low and deeper moisture. With the surface flow turning
more easterly today, the long fetch off of the western Atlantic will
bring more abundant moisture to the remainder of CWA through Friday.
The mid level low pressure will meander across central and south GA
through tomorrow, providing some broad lift for convection. Think
the highest pops should be along and south of a MCN today, and then
south of the I-20 corridor on Friday as that mid level low shifts
more northward with time. The surface boundary should also continue
to linger across central/southern portions of the CWA through Friday.

NListemaa

LONG TERM /Friday Night through Wednesday/... /Issued 349 AM EDT
Thu Sep 1 2022/

Moist, unsettled pattern stays in place through
the weekend and through mid week with enhanced moisture axis
positioned over the region. PoPs will be highest Saturday through
Monday with good chance to likely rain probabilities, then slight
to good chance thereafter. Temperatures, though initially tempered
by the cloud cover and precipitation activity this weekend, will
warm back into the mid to upper 80s by the end of the 7-day
period.

Mid level low pressure system is situated across far SE GA/NE FL
this morning. To the NW of the low, the drier air is still across
much of northern and western GA, but this will be changing. At the
surface, a weak frontal boundary stretches just south of the I-85
corridor. South of this boundary, moisture in the atmos is a bit
deeper.

Isold shra have developed across far SE GA this morning, closer to
the mid level low and deeper moisture. With the surface flow turning
more easterly today, the long fetch off of the western Atlantic will
bring more abundant moisture to the remainder of CWA through Friday.
The mid level low pressure will meander across central and south GA
through tomorrow, providing some broad lift for convection. Think
the highest pops should be along and south of a MCN today, and then
south of the I-20 corridor on Friday as that mid level low shifts
more northward with time. The surface boundary should also continue
to linger across central/southern portions of the CWA through Friday.31

&&

.AVIATION...
18Z Update...
VFR conditions expected through 10Z when MVFR/IFR will develop
mainly over CSG/MCN with patches of SCT clouds in ATL area and
AHN. Winds will remain on the east side - NE to SE - at 6kts or
less. Convection is possible over CSG/MCN this afternoon between
20-24Z mainly in the form of showers.

//ATL Confidence...18Z Update...
Medium to high confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          91  70  84  70 /  20  10  40  50
Atlanta         91  70  84  70 /  20  20  40  40
Blairsville     84  65  82  65 /  10  10  40  40
Cartersville    93  70  86  70 /  10  10  40  30
Columbus        92  71  86  72 /  30  30  60  40
Gainesville     89  70  84  70 /  10  10  40  40
Macon           92  71  85  71 /  40  30  60  50
Rome            91  71  88  72 /  10  10  40  30
Peachtree City  91  69  85  70 /  20  20  40  40
Vidalia         91  72  86  72 /  60  30  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....31
AVIATION...Atwell
Hazardous weather outlook, Sep 1, 12:04 PM EDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1204 PM EDT Thu Sep 1 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1204 PM EDT Thu Sep 1 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

The probability for widespread hazardous weather is low.

Isolated to scattered thunderstorms are possible in far southern
portions of the area this afternoon. A couple of storms could
produce brief heavy rainfall and lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms are possible area-wide from Friday
through Wednesday. A few storms could become strong each day with
frequent lightning, locally heavy rainfall, and gusty winds
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Sep 1, 1:45 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT Thu Sep 1 2022

GAZ083-084-096-097-011815-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
145 PM EDT Thu Sep 1 2022

...A strong thunderstorm will impact portions of northwestern
Laurens, south central Wilkinson, east central Twiggs and north
central Bleckley Counties through 215 PM EDT...

At 145 PM EDT, a strong thunderstorm was near Allentown, or 10 miles
east of Jeffersonville, moving southwest at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Danville and Allentown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3271 8312 3262 8309 3253 8325 3259 8332
      3268 8331
TIME...MOT...LOC 1745Z 067DEG 8KT 3264 8317

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 1, 2:02 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
202 PM EDT Thu Sep 1 2022

GAZ083-095-011830-
Houston GA-Twiggs GA-
202 PM EDT Thu Sep 1 2022

...A strong thunderstorm will impact portions of southwestern Twiggs
and northeastern Houston Counties through 230 PM EDT...

At 201 PM EDT, a strong thunderstorm was near Tarversville, or 9
miles southwest of Jeffersonville, moving southwest at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Warner Robins, Robins AFB, Tarversville, Bonaire, Robins Air Force
Base and Bullard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3266 8343 3256 8336 3246 8351 3253 8360
      3263 8362
TIME...MOT...LOC 1801Z 061DEG 5KT 3258 8346

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 1, 2:06 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
206 PM EDT Thu Sep 1 2022

GAZ085-097-098-011830-
Treutlen GA-Johnson GA-Laurens GA-
206 PM EDT Thu Sep 1 2022

...A strong thunderstorm will impact portions of northeastern
Laurens, northwestern Treutlen and south central Johnson Counties
through 230 PM EDT...

At 206 PM EDT, a strong thunderstorm was near Scott, or 9 miles south
of Wrightsville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
East Dublin, Lovett, Spann, Rockledge, Brewton, Orianna, Scott and
Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3252 8263 3251 8264 3250 8264 3244 8265
      3245 8277 3251 8288 3268 8276 3264 8261
TIME...MOT...LOC 1806Z 016DEG 3KT 3259 8272

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 1, 2:09 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
209 PM EDT Thu Sep 1 2022

GAZ095-096-107-011845-
Houston GA-Bleckley GA-Pulaski GA-
209 PM EDT Thu Sep 1 2022

...A strong thunderstorm will impact portions of northwestern
Pulaski, west central Bleckley and southeastern Houston Counties
through 245 PM EDT...

At 208 PM EDT, a strong thunderstorm was near Sand Bed, or 11 miles
north of Hawkinsville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Perry, Hayneville, Ocmulgee Public Fishing Area, Sand Bed, Kathleen,
Klondike and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3239 8368 3250 8366 3251 8352 3250 8352
      3249 8350 3248 8349 3246 8350 3246 8348
      3240 8345 3233 8359
TIME...MOT...LOC 1808Z 066DEG 4KT 3245 8354

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 1, 2:22 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
222 PM EDT Thu Sep 1 2022

GAZ093-104-105-011845-
Macon GA-Dooly GA-Sumter GA-
222 PM EDT Thu Sep 1 2022

...A strong thunderstorm will impact portions of southeastern Macon,
western Dooly and northeastern Sumter Counties through 245 PM EDT...

At 222 PM EDT, a strong thunderstorm was over Dooling, or 8 miles
southeast of Oglethorpe. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Oglethorpe, Montezuma, Byromville, Lilly, Dooling, Clearview and
Flint River Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3211 8404 3222 8409 3231 8408 3235 8396
      3230 8385 3229 8385 3229 8382 3227 8377
      3206 8389
TIME...MOT...LOC 1822Z 296DEG 4KT 3224 8394

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 1, 2:39 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
239 PM EDT Thu Sep 1 2022

GAZ083-094-095-011915-
Peach GA-Houston GA-Twiggs GA-
239 PM EDT Thu Sep 1 2022

...Strong thunderstorms will impact portions of southwestern Twiggs,
southeastern Peach and central Houston Counties through 315 PM EDT...

At 239 PM EDT, a line of strong thunderstorms was along a line
extending from Perry to near Houston Lake to near Bonaire. These
storms were nearly stationary.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Warner Robins, Robins AFB, Sand Bed, Houston Lake, Bonaire,
Grove Park, Kathleen and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3234 8373 3245 8359 3250 8341 3261 8352
      3260 8369 3251 8380
TIME...MOT...LOC 1839Z 324DEG 2KT 3247 8373 3253 8365 3254 8355

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 1:24 PM EDTSpecial Weather StatementFFCPulaski36 min
Sep 1, 1:32 PM EDTSpecial Weather StatementFFCTaylor28 min
Sep 1, 1:37 PM EDTSpecial Weather StatementFFCBleckley23 min
Sep 1, 1:45 PM EDTSpecial Weather StatementFFCWilkinson30 min
Sep 1, 2:02 PM EDTSpecial Weather StatementFFCTwiggs28 min
Sep 1, 2:06 PM EDTSpecial Weather StatementFFCJohnson24 min
Sep 1, 2:09 PM EDTSpecial Weather StatementFFCHouston36 min
Sep 1, 2:22 PM EDTSpecial Weather StatementFFCDooly23 min
Sep 1, 2:39 PM EDTSpecial Weather StatementFFCHouston36 min
Sep 1, 2:41 PM EDTSpecial Weather StatementFFCMacon34 min
Sep 1, 2:46 PM EDTSpecial Weather StatementFFCDooly29 min
Sep 1, 2:55 PM EDTSpecial Weather StatementFFCEmanuel35 min
Sep 1, 3:05 PM EDTSpecial Weather StatementFFCMacon, Peach25 min
Sep 1, 3:14 PM EDTSpecial Weather StatementFFCJohnson31 min
Sep 1, 3:18 PM EDTSpecial Weather StatementFFCMarion27 min
Sep 1, 3:26 PM EDTSpecial Weather StatementFFCBaldwin34 min
Sep 1, 3:32 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox28 min
Sep 1, 3:56 PM EDTSpecial Weather StatementFFCMarion34 min
Sep 1, 4:03 PM EDTSpecial Weather StatementFFCWilcox27 min
Sep 1, 4:10 PM EDTSpecial Weather StatementFFCJones35 min
Sep 1, 5:40 PM EDTSpecial Weather StatementFFCMontgomery, Toombs35 min
Sep 1, 6:43 PM EDTSpecial Weather StatementFFCWilkinson32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.